MathSciNet Relay Station
MathSciNet bibliographic data
MR2141345 (2006a:60200) 60K37 (60J80)
Vatutin, V. A. A limit theorem for an intermediate subcritical branching process in a random environment. (Russian) Teor. Veroyatnost. i Primenen. 48 (2003), no. 3, 453--465; translation in Theory Probab. Appl. 48 (2004), no. 3, 481–492
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement